Thursday, February 26, 2009

Lately, it feels like I have most of the possible side effects related to Brivanib.

I am feeling: fatigue, weakness, higher blood pressure, loss of appetite, diarrhea, weight loss, dizziness, lightheadness, headache, dry mouth and (some) confusion.

The fact that the court canceled my jury duty yesterday was a good thing.

I think I am also coming down with another head cold...

I have been complaining a lot. I promise to stop when Spring arrives and I can return to my herbs and flowers.


tapioca said...

como se costuma dizer.... amanhã é um novo dia!
As tuas ervas, daqui a nada, precisam de ti.
Um grande beijinho

Kathy said...

Elsa, my friend, Michelle is right. Remember your fresh juices and lots of veggies and fruits every day and avoid the sugar. My thoughts and prayers will continue for you and the others, that your tumors are smaller or remain stable. Hang in there!! I had good news this time but I'm not out of the woods yet.

Elsa D. said...

um beijinho tia Pilar, obrigada pela força...acho que estou assim pq apanhei uma virose qualquer, a minha Pipas tb está em casa doente.

Kathy I am haaaaaaapppppppppppy with your results.